Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 222, NWS Lincoln, IL

August 13, 2011Christian County, Shelby County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Aug 13, 2011, 5:08 PM CDT for Christian County, Shelby County, Illinois. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2011, 5:08 PM CDT (22:08 UTC)
Expired
Aug 13, 2011, 6:03 PM CDT
In force
55 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Christian County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 83 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 12:12 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.1000850700500300200100-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
7333 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

586 
WUUS53 KILX 132208
SVRILX
ILC021-173-132315-
/O.NEW.KILX.SV.W.0222.110813T2208Z-110813T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
508 PM CDT SAT AUG 13 2011

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  WESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 615 PM CDT.

* AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM TAYLORVILLE TO MORRISONVILLE...
  AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...STONINGTON...MOWEAQUA...ASSUMPTION...PANA...
  WESTERVELT...TOWER HILL...LAKEWOOD...PALMER...WILLEYS...OWANECO...
  VANDERVILLE AND ROSAMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3930 8914 3935 8915 3934 8940 3936 8952
      3952 8952 3967 8924 3958 8880 3925 8883
TIME...MOT...LOC 2208Z 282DEG 27KT 3958 8928 3944 8947
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
2 follow-up statements
049 
WWUS53 KILX 132234
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT SAT AUG 13 2011

ILC021-173-132315-
/O.CON.KILX.SV.W.0222.000000T0000Z-110813T2315Z/
SHELBY IL-CHRISTIAN IL-
534 PM CDT SAT AUG 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHRISTIAN AND WESTERN SHELBY COUNTIES UNTIL 615 PM CDT...

AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ASSUMPTION TO 7 MILES NORTH OF
NOKOMIS...MOVING EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  ASSUMPTION...PANA...WESTERVELT...TOWER HILL...LAKEWOOD AND
  ROSAMOND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3930 8914 3935 8915 3935 8932 3942 8929
      3949 8920 3963 8906 3958 8880 3925 8883
TIME...MOT...LOC 2234Z 282DEG 27KT 3954 8903 3940 8922
WIND...HAIL 60MPH 1.00IN

$$

CHURCHILL
880 
WWUS53 KILX 132303
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
603 PM CDT SAT AUG 13 2011

ILC021-173-132313-
/O.CAN.KILX.SV.W.0222.000000T0000Z-110813T2315Z/
SHELBY IL-CHRISTIAN IL-
603 PM CDT SAT AUG 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHRISTIAN AND
WESTERN SHELBY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT.

LAT...LON 3930 8914 3935 8915 3935 8932 3942 8929
      3949 8920 3963 8906 3958 8880 3925 8883
TIME...MOT...LOC 2303Z 282DEG 27KT 3949 8875 3935 8894

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 1:46 PM CDT, 3 hours 22 minutes earlier.

Area forecast discussion, Aug 13, 1:46 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
146 PM CDT SAT AUG 13 2011

.DISCUSSION...
ISSUED 146 PM CDT SAT AUG 13 2011

LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED OVER SOUTHERN LAKE
MICHIGAN...WITH A TRAILING COLD FRONT EXTENDING SOUTHWEST ACROSS
NORTHWEST ILLINOIS INTO THE CENTRAL PLAINS. THIS FRONT WAS BEING
DRIVEN BY A VIGOROUS UPPER WAVE...CURRENTLY CENTERED OVER EASTERN
IOWA. MAIN FORECAST CONCERNS TODAY REVOLVE AROUND SHOWER/STORM CHANCES
INTO TONIGHT WITH FROPA...AS WELL AS WITH A FROPA IN THE MIDDLE OF
NEXT WEEK. OTHERWISE...FORECAST PERIOD IS APT TO BE RATHER QUIET
WITH SEASONABLE TEMPERATURES.

12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES
EXPECTED TO IMPACT FORECAST AREA THROUGH THE END OF NEXT WEEK...SO
DO NOT REALLY HAVE A MODEL PREFERENCE AT THIS TIME.

SHORT TERM...LATE THIS AFTERNOON THROUGH TUESDAY...SHOWERS/STORMS
CONTINUE TO DEVELOP/EXPAND IN COVERAGE AHEAD OF APPROACHING COLD
FRONT. INSTABILITY AND SHEAR VALUES ARE AND ARE PROGGED TO REMAIN
MODERATE THROUGH FROPA...AROUND 2000 J/KG AND AROUND 35 KTS
RESPECTIVELY. HOWEVER...THE FRONTAL CONVERGENCE IS PRETTY WEAK
WITH WINDS SHIFTING FROM WSW TO WNW AFTER FROPA. THE LACK OF
CONVERGENCE SHOULD KEEP DEVELOPMENT FROM BECOMING TOO WIDESPREAD
UNLESS A GOOD COLD POOL GETS ESTABLISHED. IN ANY EVENT...CAN NOT
RULE OUT A FEW SEVERE STORMS UNTIL FROPA...WITH DAMAGING WIND
GUSTS THE PRIMARY THREAT UNTIL THE FRONT CLEARS THE AREA THIS
EVENING.

UPPER/SURFACE RIDGING IS EXPECTED TO BUILD INTO/ACROSS THE REGION
FROM SUNDAY INTO TUESDAY. THIS SHOULD PROVIDE MAINLY QUIET WEATHER
AND SLIGHTLY COOLER THAN NORMAL CONDITIONS AREAWIDE.

HAVE REMOVED THE SHOWER/STORM CHANCES FOR MONDAY NIGHT/TUESDAY
THAT WERE IN THE PREVIOUS FORECAST. A WEAK WAVE RIPPLING THROUGH
THE MEAN UPPER RIDGE WAS...AND STILL IS...EXPECTED TO PRODUCE A
MCS MONDAY NIGHT. HOWEVER...THE MODELS ARE COMING INTO BETTER
AGREEMENT THAT THE MCS WILL STAY WEST OF THE MISSISSIPPI RIVER
LATE MONDAY NIGHT/EARLY TUESDAY MORNING CLOSER TO THE STRONGER WAA
AND LOW LEVEL INSTABILITY GRADIENT ON THE BACK SIDE OF THE SURFACE
RIDGE.

LONG TERM...WEDNESDAY THROUGH SATURDAY...A STRONG WAVE IS STILL
EXPECTED TO TOP/FLATTEN THE MEAN WESTERN/CENTRAL U.S. RIDGE
WEDNESDAY INTO THURSDAY. WHILE THE BEST FORCING WITH THIS FEATURE
SHOULD STAY WELL NORTH OF THE FORECAST AREA...IT IS EXPECTED TO
DRAG A COLD FRONT THROUGH THE AREA WEDNESDAY NIGHT/THURSDAY. PLAN
TO MAINTAIN CURRENT CHANCES OF SHOWERS/STORMS WITH THIS FROPA.
ANOTHER WAVE TOPPING THE MEAN RIDGE BY SATURDAY MAY PUSH ANOTHER
FRONT TOWARD THE AREA...BUT MOST OF THE IMPACTS SHOULD OCCUR
BEYOND THIS FORECAST PERIOD.

BAK
&&

.AVIATION...
ISSUED 1252 PM CDT SAT AUG 13 2011
TROUBLESOME TS FOR THE AFTERNOON. HESITATE TO PUT IN TEMPOS FOR
TOO LONG AS TO SCT NATURE. HOWEVER...MUCH STRONGER UPPER
SYSTEM...BETTER INSTABILITY...AND WIDESPREAD CU FIELD LEANS
TOWARDS AT LEAST 3 HR TEMPO GROUPS THROUGH THE AFTERNOON AT ILX
TERMINALS. MAY NEED TO AMEND TIMING TO EXTEND...BUT MAY ALSO LOSE
A BIT WITH LOSE OF DAYTIME HEATING. NEXT ISSUE OVERALL WILL BE THE
POTENTIAL FOR MORNING VIS LOSS...PARTICULARLY ANY TERMINALS THAT
SEE AN AFTERNOON/EVENING SHOWER. KEEPING THE LOWEST VIS
PIA/BMI/CMI AROUND DAWN AS THEY ARE CLOSER TO THE UPPER LOW
ITSELF...MORE LIKELY FOR THE RA...AND THE SUBSEQUENT LOWER CIGS IN
THE EARLY MORNING HOURS.

HJS
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 13, 3:22 PM CDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
322 PM CDT SAT AUG 13 2011

ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN-
MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-
RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION-
WOODFORD-
322 PM CDT SAT AUG 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

A WEAK COLD FRONT WILL PUSH ACROSS THE AREA THIS AFTERNOON AND
EARLY THIS EVENING BRINGING SCATTERED THUNDERSTORMS TO THE AREA.
THE PRIMARY THREAT WILL BE FROM DAMAGING WIND GUSTS AND LARGE
HAIL. THE THREAT FOR THUNDERSTORMS WILL BEGIN TO DIMINISH EARLY
THIS EVENING AS THE FRONT SHIFTS OFF TO OUR EAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS TUESDAY...ESPECIALLY
ALONG AND WEST OF INTERSTATE 55...AND AGAIN OVER THE ENTIRE AREA
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
PRESENT INDICATIONS SUGGEST THE PRIMARY TIME FRAME FOR ACTIVATION
WOULD BE FROM 300 PM UNTIL 900 PM CDT.

HJS

In the hours before

Local storm report, Aug 13, 4:40 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
440 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             CLINTON                 40.15N 88.96W
08/13/2011  M0.75 INCH       DE WITT            IL   EMERGENCY MNGR

0437 PM     HAIL             MOUNT PULASKI           40.01N 89.28W
08/13/2011  E2.00 INCH       LOGAN              IL   CO-OP OBSERVER

&&

LAUFENBERG
Local storm report, Aug 13, 4:46 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
446 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0442 PM     HAIL             ELKHART                 40.02N 89.48W
08/13/2011  M1.50 INCH       LOGAN              IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Aug 13, 4:48 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             3 SE AUBURN             39.55N 89.71W
08/13/2011  M1.25 INCH       SANGAMON           IL   EMERGENCY MNGR

&&

LAUFENBERG
Local storm report, Aug 13, 4:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
451 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             DIVERNON                39.57N 89.65W
08/13/2011  M0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

LAUFENBERG
Local storm report, Aug 13, 4:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
456 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     HAIL             MOUNT PULASKI           40.01N 89.28W
08/13/2011  M2.50 INCH       LOGAN              IL   CO-OP OBSERVER

            SEVERAL CARS DAMAGED IN TOWN...AND BEAN FIELDS SOUTHWEST
            OF TOWN ALSO DAMAGED.

&&

LAUFENBERG
Local storm report, Aug 13, 5:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT SAT AUG 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             2 S BARTONVILLE         40.61N 89.66W
08/13/2011  M1.00 INCH       PEORIA             IL   EMERGENCY MNGR

0249 PM     HAIL             PEKIN                   40.57N 89.63W
08/13/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0251 PM     HAIL             PEKIN                   40.57N 89.63W
08/13/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0300 PM     HAIL             PEKIN                   40.57N 89.63W
08/13/2011  M1.00 INCH       TAZEWELL           IL   TRAINED SPOTTER

0301 PM     HAIL             4 SE PEKIN              40.53N 89.57W
08/13/2011  M0.88 INCH       TAZEWELL           IL   EMERGENCY MNGR

            REPORTED BY EM...HALFWAY BETWEEN PEKIN AND TREMONT.

0306 PM     HAIL             2 SW PEKIN              40.55N 89.65W
08/13/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            DIME SIZE SIZE AT POWERTON POWERSTATION.

0309 PM     HAIL             1 N MAPLETON            40.58N 89.72W
08/13/2011  M1.50 INCH       PEORIA             IL   TRAINED SPOTTER

            HAIL LASTED ABOUT 2-3 MINUTES...4 CARS DAMAGED AND
            SEVERAL HOUSES WITH SHINGLE DAMAGE FROM HAIL.

0313 PM     HAIL             5 SE MORTON             40.56N 89.40W
08/13/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

0316 PM     HAIL             3 S MORTON              40.57N 89.47W
08/13/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            DIME SIZE HAIL AT INTERSTATE 155 AND BIRCHWOOD.

0320 PM     HAIL             PEKIN                   40.57N 89.63W
08/13/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

0337 PM     HAIL             3 SE MORTON             40.58N 89.43W
08/13/2011  M0.75 INCH       TAZEWELL           IL   TRAINED SPOTTER

            HAIL LASTED FOR 2 MINUTES.

0342 PM     HAIL             5 SE MORTON             40.56N 89.40W
08/13/2011  M1.00 INCH       TAZEWELL           IL   EMERGENCY MNGR

            QUARTER SIZE HAIL AT THE CORNER OF ALLENTOWN ROAD AND
            HERBERGER

0343 PM     HAIL             2 S PHILADELPHIA        39.89N 90.12W
08/13/2011  M1.00 INCH       CASS               IL   MESONET

            SWOP REPORT

0350 PM     HAIL             1 NW JACKSONVILLE       39.74N 90.25W
08/13/2011  M1.25 INCH       MORGAN             IL   COCORAHS

            PEA SIZE TO HALF DOLLAR SIZED HAIL.

0353 PM     HAIL             ARMINGTON               40.34N 89.31W
08/13/2011  M0.75 INCH       TAZEWELL           IL   EMERGENCY MNGR

            HAIL AT CORNER OF MONROE STREET AND ARMINGTON ROAD.

0408 PM     HAIL             2 W SPRINGFIELD         39.78N 89.68W
08/13/2011  M0.88 INCH       SANGAMON           IL   TRAINED SPOTTER

            PENNY TO NICKEL SIZED HAIL ON THE WEST SIDE OF
            SPRINGFIELD.

0408 PM     HAIL             2 E BLOOMINGTON         40.48N 88.94W
08/13/2011  M0.75 INCH       MCLEAN             IL   NWS EMPLOYEE

            PENNY SIZED HAIL WITH ESTIMATED 40 MPH WIND GUST.

0425 PM     HAIL             1 SW LOAMI              39.66N 89.86W
08/13/2011  M0.88 INCH       SANGAMON           IL   EMERGENCY MNGR

0430 PM     HAIL             CLINTON                 40.15N 88.96W
08/13/2011  M0.75 INCH       DE WITT            IL   EMERGENCY MNGR

0434 PM     HAIL             MOUNT PULASKI           40.01N 89.28W
08/13/2011  M1.25 INCH       LOGAN              IL   CO-OP OBSERVER

0437 PM     HAIL             MOUNT PULASKI           40.01N 89.28W
08/13/2011  E2.00 INCH       LOGAN              IL   CO-OP OBSERVER

0438 PM     HAIL             MOUNT PULASKI           40.01N 89.28W
08/13/2011  M2.50 INCH       LOGAN              IL   CO-OP OBSERVER

            SEVERAL CARS DAMAGED IN TOWN...AND BEAN FIELDS SOUTHWEST
            OF TOWN ALSO DAMAGED.

0442 PM     HAIL             ELKHART                 40.02N 89.48W
08/13/2011  M1.50 INCH       LOGAN              IL   EMERGENCY MNGR

0445 PM     HAIL             3 SE AUBURN             39.55N 89.71W
08/13/2011  M1.25 INCH       SANGAMON           IL   EMERGENCY MNGR

0450 PM     HAIL             DIVERNON                39.57N 89.65W
08/13/2011  M0.75 INCH       SANGAMON           IL   LAW ENFORCEMENT

&&

LAUFENBERG

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 2:51 PM CDTSevere Thunderstorm WarningILXPeoria, Tazewell39 min
Aug 13, 3:05 PM CDTSevere Thunderstorm WarningILXMarshall, Woodford16 min
Aug 13, 3:30 PM CDTSevere Thunderstorm WarningILXMcLean, Tazewell, Woodford45 min
Aug 13, 3:46 PM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon37 min
Aug 13, 3:51 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Tazewell35 min
Aug 13, 3:54 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon66 min
Aug 13, 3:59 PM CDTSevere Thunderstorm WarningILXMcLean61 min
Aug 13, 4:31 PM CDTSevere Thunderstorm WarningILXDeWitt, Piatt59 min
Aug 13, 4:35 PM CDTSevere Thunderstorm WarningILXLogan, Macon55 min
Aug 13, 6:01 PM CDTSevere Thunderstorm WarningILXEdgar44 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.